# SDR ASAA2016091217997

- Difficulty date: September 12, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 32,613 hours, 9,870 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Out Of Tolerance
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHORT TERM FAULT IAW TASK CARD 78273000, FAULT 75-10371 THE HMU VSV CONTROL CURRENT IS OUT OF RANGE ON ENGINE NR 1.  ACFT GROUNDED.   ACCOMPLISHED T/C 78273000, NO FAULTS LOGGED ON LEG 0 TO 6 FLT LEGS.   ACCOMPLISHED ELECTRONIC ENGINE CONTROL BITE TEST, OPS NORMAL IAW AMM 73-21-00-700-804-F00 ON ENGINE NR 1.
